Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The square root method for solving simultaneous linear equations


Author: Jack Laderman
Journal: Math. Comp. 3 (1948), 13-16
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1948-0025263-3
MathSciNet review: 0025263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tadeusz Banachiewicz, (a) ``Principes d'une nouvelle technique de la méthode des moindres carrés"; (b) ``Méthode de résolution numérique des équations linéaires, du calcul des déterminants et des inverses, et de réduction des formes quadratiques,'' Akademija Umiejetnosci, Krakow, WydziałMatematyczno-przyrodniczy, Bull. Intern., s.A., Sci. Math., 1938, p. 134-135; 393-404.
  • [2] Paul S. Dwyer, A matrix presentation of least squares and correlation theory with matrix justification of improved methods of solution, Ann. Math. Statistics 15 (1944), 82–89. MR 0010062
  • [3] David B. Duncan and John F. Kenney, On the Solution of Normal Equations and Related Topics. Ann Arbor, Edwards Bros., 1946, 35 p.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1948-0025263-3
Article copyright: © Copyright 1948 American Mathematical Society